# SDR DALA2023041002765

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2706938) DURING INSPECTION FOUND FLOOR RAIL AT STA 747 RBL 13 IS CRACKED IN AFT CARGO. REMOVED AND INSTALLED REPLACEMENT FLOOR RAIL AT STA 747 RBL 13 STA 727I+10 TO 887 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500.
